Attractivity and existence results for hybrid differential equations with anticipation and retardation

Bapurao C. Dhage, Shyam B. Dhage, Siddharth D. Sarkate

Abstract


In this paper, we establish an existence and global attractivity results for a hybrid differential equation of quadratic type on unbounded intervals of real line with the mixed arguments of anticipations and retardation. A positivity result is also obtained under some usual natural conditions. Our hypotheses and claims have also been explained with the help of a natural realization.

Full Text: PDF

How to Cite this Article:

Bapurao C. Dhage, Shyam B. Dhage, Siddharth D. Sarkate, Attractivity and existence results for hybrid differential equations with anticipation and retardation, Journal of Mathematical and Computational Science, Vol 4, No 2 (2014), 206-225

Copyright © 2014 Bapurao C. Dhage, Shyam B. Dhage, Siddharth D. Sarkate. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS